Gall-bladder perforation after long-term dapsone therapy

    Research output: Contribution to journalArticlepeer-review

    4 Citations (Scopus)

    Abstract

    A 65-year-old man on maintenance dapsone therapy for dermatitis herpetiformis for 30 years was admitted to hospital with acute abdominal pain and vomiting. Investigations revealed a Heinz body haemolytic anaemia. Worsening symptoms prompted an emergency laparotomy that revealed a perforated gall bladder with pigmented biliary calculi. In previous reviews of the haematological abnormalities associated with dapsone therapy, life-threatening cholecystitis has not been described.
    Original languageEnglish
    Pages (from-to)409-10
    Number of pages2
    JournalJournal of General Internal Medicine
    Volume228
    Issue number4
    Publication statusPublished - 1990

    Fingerprint Dive into the research topics of 'Gall-bladder perforation after long-term dapsone therapy'. Together they form a unique fingerprint.

    Cite this